Written By Kami Davis
December 27, 2021
There is this re-occurring theme, thus hysteria surrounding the issue of withdrawal and addiction. What most people fail to see or realize is that if you are taking a prescribed medication longterm then you are more than likely dependent on that medication. Meaning your body becomes accustomed to it, especially if it’s being treating for a particular ailment or condition.
But, most people have the wrong perspective and opinion when they view the subject of addiction versus dependency, and even more so they have incorrect thinking of the ‘kind’ of population who actually are at risk for withdrawals. Mostly stereotypical is the way of thinking.
I’m guessing almost all of you who are reading this incorrectly view withdrawals as something only an ‘addict’ can have or only addicts are at risk for having withdrawals. WRONG. https://www.aafp.org/afp/2006/0801/p449.html
The FDA doesn’t want you to know the real truth when it comes to starting and stopping any medication or otc med they approve because they’d rather keep you in the dark or kept ignorant to the fact that most everything they approve your body will produce withdrawals upon suddenly stopping.
If you want to know the truth about herbs, drugs, and side effects you’re in the right place because I’m definitely going to tell it like it is. I’m here to talk about Kratom of course but I’m also trying to make you see how incredibly manipulative and deceitful the FDA is along with Big Pharma and western medicine, not to keep you from taking your prescribed medication but to give you at least a better chance at making an informed choice when you do decide to take a prescription or Kratom and other holistic herbs.
It’s manipulative because the FDA has coined a term ‘discontinuation syndrome’ instead of calling it for what it really is, which is a BIG FAT WITHDRAWAL. I’m sure they do this because if they warned every single client/patient that withdrawals (severe at that) WILL indeed occur when stopping this medication they’d probably lose out in A LOT of potential prescriptions! People would be less apt to take something if they knew their bodies will be one hundred percent dependent and maybe addicted to a medication, thus producing withdrawals.
‘Interruption of treatment with an anti-depressant medication is sometimes associated with an antidepressant discontinuation syndrome; in early reports it was referred to as a “withdrawal reaction.”1 Symptoms of antidepressant discontinuation syndrome can include flu-like symptoms, insomnia, nausea, imbalance, sensory disturbances, and hyperarousal. All approved anti-depressant agents have had case reports or warnings from their manufacturers of such reactions occurring in response to either abrupt discontinuation or medication tapering.2 These medications include selective serotonin reuptake inhibitors (SSRIs),3 tricyclic antidepressants,4monoamine oxidase inhibitors (MAOIs),5 and atypical agents such as venlafaxine (Effexor),6mirtazapine (Remeron),7 trazodone (Desyrel),8 and duloxetine (Cymbalta).9’ https://www.aafp.org/afp/2006/0801/p449.html
Antidepressant Withdrawal Symptoms ~
Of course, Harvard had to write about ‘discontinuation syndrome’ not once calling it for what it REALLY AND TRULY IS and that’s a WITHDRAWAL.
‘Let’s clarify what the term means, ‘ they point out. 🙄🙄🙄🙄
‘Discontinuation syndrome (((WITHDRAWALS))) describes a range of symptoms that may occur in patients taking SSRIs or SNRIs after stopping quickly. These can include:
- feelings of vertigo
- trouble sleeping
- odd sensory symptoms, such as “pinging” feelings in the skin, or what some people describe as a “zapping” sensation in the brain
- feeling anxious.’
The fourth WITHDRAWAL is HORRIFIC! BRAIN ZAPPING??? Or a zapping sensation in the brain? Honestly, I don’t even think withdrawals from deadly drugs are as bad as that! It just further saddens me as to how badly and severely we are constantly lied to. This is our HEALTH we are talking about. How horrible and unfair to keep us all in dark about something that we are being prescribed and ingesting into our bodies. https://www.health.harvard.edu/blog/discontinuation-syndrome-and-antidepressants-2019040416361https://www.health.harvard.edu/blog/discontinuation-syndrome-and-antidepressants-2019040416361
And the 2nd withdrawal vertigo, is a very serious condition.
‘Vertigo is a symptom, rather than a condition itself. It’s the sensation that you, or the environment around you, is moving or spinning. This feeling may be barely noticeable, or it may be so severe that you find it difficult to keep your balance and do everyday tasks.’https://www.nhsinform.scot/illnesses-and-conditions/ears-nose-and-throat/vertigohttps://www.nhsinform.scot/illnesses-and-conditions/ears-nose-and-throat/vertigo
Suboxone Withdrawal Symptoms
Suboxone, like all opioids, can cause physical dependence when used for a prolonged period, even when taken as prescribed. Although the buprenorphine in Suboxone does not activate opioid receptors to the same extent as most potent opioid medications, it still blocks them to reduce cravings for other opioids. And as a result, cause withdrawal symptoms during abrupt cessation of Suboxone. This reaction is caused by the sudden absence of the medication, inducing a chemical imbalance in the body and triggering distressing effects. However, Suboxone withdrawal is relatively less intense than other opioid withdrawals.
Suboxone withdrawal symptoms include:
- Stomach cramps or diarrhea
- Nausea or vomiting
- Tremors or twitching
- Muscles aches and pains
- Dilated pupils
- Runny nose
Tylenol Withdrawal Symptoms ~
Even longterm use of Tylenol can produce withdrawals ~
‘If you have a headache disorder, any medication you take for pain relief can cause rebound headaches. Pain relievers taken regularly for another condition, such as arthritis, haven’t been shown to cause medication overuse headaches in people who never had a headache disorder.’
‘Medication overuse headaches usually stop when you stop taking pain medication. It’s tough in the short term, but your doctor can help you beat medication overuse headaches for long-term relief.’
Sugar Withdrawal Symptoms ~
People may experience unpleasant symptoms when they initially cut sugar from their diets. These can include:
- cravings for sweet or high calorie foods
- lack of energy
- muscle aches
- stomach cramps
- irritability or anxiety
- feeling down or depressed
‘In animal studies, sugar has been found to produce more symptoms than is required to be considered an addictive substance. Animal data has shown significant overlap between the consumption of added sugars and drug-like effects, including bingeing, craving, tolerance, withdrawal, cross-sensitisation, cross-tolerance, cross-dependence, reward and opioid effects. Sugar addiction seems to be dependence to the natural endogenous opioids that get released upon sugar intake. In both animals and humans, the evidence in the literature shows substantial parallels and overlap between drugs of abuse and sugar, from the standpoint of brain neurochemistry as well as behaviour.’
Believe it or not sugar has been proven to be more addictive than COCAINE. Below is a study proving just that. Scientists studied mice who consumed both cocaine and saccharin. Surprisingly, the mice chose the SUGAR OVER COCAINE!!!!!
‘Conclusions: Our findings clearly demonstrate that intense sweetness can surpass cocaine reward, even in drug-sensitized and -addicted individuals. We speculate that the addictive potential of intense sweetness results from an inborn hypersensitivity to sweet tastants. In most mammals, including rats and humans, sweet receptors evolved in ancestral environments poor in sugars and are thus not adapted to high concentrations of sweet tastants. The supranormal stimulation of these receptors by sugar-rich diets, such as those now widely available in modern societies, would generate a supranormal reward signal in the brain, with the potential to override self-control mechanisms and thus to lead to addiction.’https://pubmed.ncbi.nlm.nih.gov/17668074/
Alcohol Withdrawal Symptoms ~
• Paranoid Delusional Disorder
• Heart Arrhythmias
• Clinical Depression
• Anxiety Disorder
• Sleep Disorder
• Chronic Insomnia
• Delirium Tremens
• Fatty Liver
• Chronic High Cholesterol
• Chronic Heart Problems
• Liver Failure or permanent liver damage
• Kidney Stones
I COULD GO ON. Alcoholism is killing people left and right. WITHDRAWALS from alcohol are killing people. I will say that rehabs are very much needed for anyone with a serious alcohol addiction. Because withdrawals are in fact deadly and should be treated and monitored by a medical staff. However, this is not the case with Kratom. Kratom doesn’t produce deadly withdrawals because Kratom isn’t deadly. Kratom is safe.
These are just a few things which produce withdrawals upon cessation. There are millions and millions of other things we do and put inside our bodies which produce withdrawals upon stopping but it may not all be necessarily harmful or dangerous. Knowledge is power.
Surely now, after you’ve read this ..you should have a clearer and truer understanding of withdrawal and how ridiculously overdramatized some make Kratom withdrawals to be. No way have I ever heard from anyone or have I read in my four years of researching, Kratom producing horrific withdrawals the same as antidepressant medications.. Kratom withdrawals don’t produce vertigo or zapping sensations in the brain, like antidepressants do. Kratom withdrawals do not cause hallucinations or psychosis.
The monster here is not Kratom. More like what is in your medicine cabinet and at your local CVS and Walgreens is what’s going to kill you or cause you misery in the long run. A Kratom withdrawal? Pfft not really such a big deal after knowing the truth and reading the above.
Written By Kami Davis